# SDR SIMA20190818004

- Difficulty date: August 18, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N245NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000614
- Aircraft time: 7,496 hours, 4,916 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81502
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN FWD 2 EMERGENCY LIGHT STRIPS REQUIRE REPLACEMENT-C/A-COMPLETE:REMOVED  REPLACED CABIN FWD W EMERGENCY LIGHT STRIPS IAW EMB 175 AMM 33-50-21.  OPS CHECK GOOD.
